# SDR CA130531002

- Difficulty date: May 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247E
- Aircraft time: 1,592 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE PERSONNEL NOTICED THAT THE RH LANDING LIGHT WAS U/S. THEY DETERMINED THE CAUSE TO BE ASSOCIATED WITH NO POWER AT THE LIGHT. THE UPPER RH WING FAIRING WAS REMOVED TO INSPECT THE WING ROOT WIRING CONNECTIONS. IT WAS AT THAT POINT THAT THEY FOUND EVIDENCE THAT THE RH LANDING LIGHT POWER WIRE 2L83B16 HAD CHAFED AGAINST THE UPPER RH WING FAIRING CAUSING THE WIRE TO ARC AND BREAK APART. A REPORT WILL BE SUBMITTED TO PILATUS WITH PICTURES TO SEE IF THE WING ROOT WIRE BUNDLES SHOULD BE ROUTED DIFFERENTLY TO PREVENT CHAFING.  CLEANED WIRE 2L83B16 AND WIRING TIED INTO THE SAME BUNDLE. INSPECTED ALL OF THE WIRES IN THE ASSOCIATED BUNDLE FOR DAMAGE. REPAIRED WIRE 2L83B16 (RH LANDING LIGHT POWER WIRE) BY INSTALLING A BLUE SPLICE. INSTALLED PROTECTIVE TAPE ON WIRES 2TN11B20 AND SM11A22 IN THE ASSOCIATED WIRE BUNDLE DUE TO SOME BURN DAMAGE FOUND ON THE INSULATION OF THOSE WIRES. INSTALLED PROTECTIVE SLEEVING AROUND WING ROOT BUNDLES THAT SEEMED TO HAVE THE POTENTIAL TO CHAFE, RE-ROUTED AND SECURED THEM TO BE FURTHER AWAY FROM THE UPPER RH WING FAIRING. ALL WORK CARRIED OUT IN ACCORDANCE WITH AC43.13-1B WITH CHANGE 1, CHAPTER 11. TESTED R/H LANDING LIGHT IAW PILATUS PC-12/47E AMM - EXTERNAL LIGHTS TEST.
